Metrics

From
The Translational Hull of a Left Restriction Semigroup by Ndubuisi R.U and Udoaka O.G American Journal of Mathematical Analysis. 2018, 6(1), 1-4 doi:10.12691/ajma-6-1-1
Views
7040
Html 6207
Abstract 833
22 May 2018 (publication date) through 21 January 2022 *
12.81 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2818
PDF902
Epub792
XML762
PPT0
Figures178
Tables184
Export: 2789
RIS799
BibTex1096
Endnote894
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com